We study the existence of positive periodic solutions to nonlinear elliptic and parabolic equations with oblique and dynamical boundary conditions and non-local terms. The results are obtained through fixed point theory, topological degree methods and properties of related linear elliptic problems with natural boundary conditions and possibly non-symmetric principal part. As immediate consequences, we also obtain estimates on the principal eigenvalue for non-symmetric elliptic eigenvalue problems.

Allegretto, W., & Papini, D. (2012). Periodic solutions to nonlinear equations with oblique boundary conditions. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 40(2), 225-243.

Periodic solutions to nonlinear equations with oblique boundary conditions

PAPINI, DUCCIO
2012

Abstract

We study the existence of positive periodic solutions to nonlinear elliptic and parabolic equations with oblique and dynamical boundary conditions and non-local terms. The results are obtained through fixed point theory, topological degree methods and properties of related linear elliptic problems with natural boundary conditions and possibly non-symmetric principal part. As immediate consequences, we also obtain estimates on the principal eigenvalue for non-symmetric elliptic eigenvalue problems.
Allegretto, W., & Papini, D. (2012). Periodic solutions to nonlinear equations with oblique boundary conditions. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 40(2), 225-243.
File in questo prodotto:
File Dimensione Formato  
AlPa_TMNA2012.pdf

non disponibili

Tipologia: Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 264.23 kB
Formato Adobe PDF
264.23 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/23617
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo